# SDR SWAA2023080184161

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 73,348 hours, 43,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT 14ABC<[01] RELAMPED EMERGENCY AREA LIGHT AT 14ABC PER AMM 33-51-03. OPS CHECK GOOD.
